# SDR CA960916014

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Casing Assembly
- Part number: 5906989102
- Condition: Broken
- Location: Te Flap Control
- Component: Sundstrand, 745581A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF FLEX SHAFT COUPLING FOR INSPECTION, THE ALUMINUM END FITTING CAME OUT OF THE CASING ASSEMBLY OF THE RIGHT HAND INBOARD FLEX SHAFT ASSEMBLY.
